Numerical analysis of degenerate connecting orbits for maps

Beyn W-J, Hüls T, Kleinkauf JM, Zou Y (2004)
International Journal of Bifurcation and Chaos 14(10): 3385-3407.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
This paper contains a survey of numerical methods for connecting orbits in discrete dynamical systems. Special emphasis is put on degenerate cases where either the orbit. loses transversality or one of its endpoints loses hyperbolicity. Numerical methods that, approximate the connecting orbits by finite orbit sequences are described in detail and theoretical results on the error analysis are provided. For most of the degenerate cases we present examples and numerical results that, illustrate the applicability of the methods and the validity of the error estimates.
Erscheinungsjahr
Zeitschriftentitel
International Journal of Bifurcation and Chaos
Band
14
Ausgabe
10
Seite(n)
3385-3407
ISSN
PUB-ID

Zitieren

Beyn W-J, Hüls T, Kleinkauf JM, Zou Y. Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos. 2004;14(10):3385-3407.
Beyn, W. - J., Hüls, T., Kleinkauf, J. M., & Zou, Y. (2004). Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos, 14(10), 3385-3407. doi:10.1142/S0218127404011405
Beyn, W. - J., Hüls, T., Kleinkauf, J. M., and Zou, Y. (2004). Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos 14, 3385-3407.
Beyn, W.-J., et al., 2004. Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos, 14(10), p 3385-3407.
W.-J. Beyn, et al., “Numerical analysis of degenerate connecting orbits for maps”, International Journal of Bifurcation and Chaos, vol. 14, 2004, pp. 3385-3407.
Beyn, W.-J., Hüls, T., Kleinkauf, J.M., Zou, Y.: Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos. 14, 3385-3407 (2004).
Beyn, Wolf-Jürgen, Hüls, Thorsten, Kleinkauf, JM, and Zou, Yongkui. “Numerical analysis of degenerate connecting orbits for maps”. International Journal of Bifurcation and Chaos 14.10 (2004): 3385-3407.